OKay ladys, thanks for the info the other day, but now i am even more confussed about this stupid iud, i could only feel strings, as could he. Now less than 24 hours after having sex i am bleeding like crazy.
I have had the mirenra iud in sense augest. And ever sense than my peroids have been crazy wack. There always two or three weeks late. If this is my period it is 2 weeks early..can someone please help me?
It's normal for your cycle to be irregular on Mirena.
i have the mirena....and I haven't had a period in....months.
Quoting TeenMommyOnBoard:" OKay ladys, thanks for the info the other day, but now i am even more confussed about this stupid iud, ... [snip!] ... been crazy wack. There always two or three weeks late. If this is my period it is 2 weeks early..can someone please help me?"
Oh my gosh, your spelling. But it's normal for your period to be irregular, as the first comment said. I have Mirena IUD and I went 6 months without a period. To my experience, and as I've read from other people's experiences, it's normal for the period to get lighter and lighter, until it basically vanishes. I just had my first period in 6 months. It freaked me out too, I tested basically monthly to ensure I wasn't pregnant.
Oh, i get my period normaly every month. But this is just confussing because 1 its two weeks early and 2..its bleeding so bad its almost as if i just had another baby.
I can recall mine being heavier at first, it did feel as though it regulated it though. Then they faded away to my current weird period confusion mess. Have you seen your doctor? I don't think it's good to bleed too heavily for too long. :?
no i havent, he is on vac, and well yes it was like that when i got it 6 months ago..but i dont know just the first time i had, had sex after getting it..everything went great. Now the 2nd time, he could feel the strings as could i, and than i ended up bleeding 2 hours after having sex.
Just be careful because it can cause you to turn anemic, the Depo shot did that to me and caused an ovarian cyst.
Sorry to change subject on your thread but everyone with an IUD (I have the paragard), does anyone feel uncomfortable pressure when having sex...like if your SO/DH goes deep? Sorry TMI but I'm worried that it could cause issues like puncturing a hole in my uterus or something. I have a check-up with my doctor in a little less than a month. Thanks ladies :)